MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Final report measures taken: the root cause is a defect fan ((b)(6)).The defect fan have been replaced.The ventilator device past the service software tests successfully and is put back in service.
 
Event or Problem Description
During patient ventilation the hamilton-mr1 ventilator device alerted for fan failure.The issue did not result in any patient harm.There was no need for any medical intervention reported.No device log files were provided to hamilton medical.The issue is not likely to be serious to public health but has potential to cause serious injury or death if it were to recur during the use with a patient.Therefore, the event has been deemed to be a reportable event.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key21932705
Report Number3001421318-2025-00573
Device Sequence Number21018427
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)220826(240)161010
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown